# SDR AALA202105109003

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,814 hours, 24,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT ON CIDS PANEL. SERVICED 3L EMERGENCY EXIT DOOR ACTUATOR PER TASK CARD 26L80052003.
